# SDR CHQA20140324091

- Difficulty date: March 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 27,141 hours, 22,555 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,770 hours, 24,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE 2ND EMERGENCY LIGHT FLOOR STRIP WAS FOUND TO BE FLICKERING.  DEFERRED THE EMERGENCY LIGHT STRIP.  THE EMERGENCY LIGHT IS CURRENTLY ON DEFERRAL & THE FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
